I just completed 2 months of my 4 month accutane course and before i had scalp psoriasis only. Whilst using accutane I recently noticed that spots have appeared on my finger tips and body which the derm isnt sure if it is psoriasis or eczema but has said that the accutane has caused them to appear.
I am annoyed about this as i wasnt told the accutane could cause scabs on my body and/or make my psoriasis worse. What I want to know is whether these spots are permanent or will they go after the accutane is out of my system since it was accutane induced? I wouldnt have taken accutane had i known it would cause these spots to appear. I hope this warns others too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.